Jump to content
Robert Macaulay

Durvalumab

Recommended Posts

1 hour ago, Tomm said:

Robert.. Did I read this correctly? Ned!!  WOW!!    this is great news to hear our scout found the way.

enjoy the rest of your journey 

 

Tomm

No this was post from another site today does not relate to me, The point was side effects can occur at any time.

Share this post


Link to post
Share on other sites

Tom

That was another point in posting that a individual was NED after seventeen infusions with Durvalumab and was very pleased sadly she had to discontinue which can happen anytime during the drug as the doctor pointed out to me last September.

Share this post


Link to post
Share on other sites

BC JOE

Welcome aboard on your duvalumab  journey nice to have a fellow Canadian from across the straits any questions fire away and it is worth the time to read all the posts on this thread..

 

Bob

Share this post


Link to post
Share on other sites

Thanks Bob. I have read all the posts here, more than once. I have watched closely what you and Tom have posted. I was a bit surprised you got different chemo than i did, given we are treated by the same agency. I got cisplatin and etopiside. Same radiation it appears. I started Durvalumab a couple weeks after chemoradiation, i get my 6th treatment tomm. Had alot of the usual side effects but got one i haven't read about. A couple days after 3rd treatment got what can only be described as a sunburn on my chest. Funny thing was no skin changes just felt like a sunburn. thankfully it went way in a couple weeks as my onco was going to stop treatment. I will post more of my battle soon. Thanks.

Share this post


Link to post
Share on other sites

Hi BC Joe. That sunburn might be from the radiation. I developed that kind of spot on my back 2 months after and before the Imfinzi was started. I just happened to have a follow up visit at the radiologist office and the physicians assistant said it was definitely from the radiation. Welcome aboard. I’m at #8. Hoping you have a non eventful journey. 

Share this post


Link to post
Share on other sites

Yes i do get blood work done at Life Labs. I look at the results before my onco through myehealth. 

20 minutes ago, Barb1260 said:

Hi BC Joe. That sunburn might be from the radiation. I developed that kind of spot on my back 2 months after and before the Imfinzi was started. I just happened to have a follow up visit at the radiologist office and the physicians assistant said it was definitely from the radiation. Welcome aboard. I’m at #8. Hoping you have a non eventful journey. 

Thanks. Hope you are right. My onco said " i've never seen this before " lol. All good now. 

Share this post


Link to post
Share on other sites

Hi BC Joe, 

happy to hear from a fellow traveler. 

I had radiation  front to back and was red during treatment in the back and for 3-4 weeks after treatment was over. I was told it's normal. 

Share this post


Link to post
Share on other sites

Well, Durvalumab Infusion #18 is in the bag, or maybe better put, was in the bag and is now in me. Being a big guy, I get the a dose of 1,500mg of Durvalumab diluted into a 250ml bag of saline solution. I can already feel the itching increasing so I have that and a little additional fatigue to look forward to for the next few days. Hopefully this infusion will be similar to most of the previous ones and that no new side effects occur nor the grades of the normal ones increase. I will have to say that finding my TSH levels so high and then be started on the thyroid hormone replacement meds has made a significant improvement in my energy levels. Eleven more days to my next CT and then brain MRI, and then all of that following weekend to worry about the results before getting them on Monday two weeks from today. I'm thinking maybe I won't schedule CTs and similar tests on Fridays anymore and then have to wait till Monday for the results!

Share this post


Link to post
Share on other sites
8 hours ago, Robert Macaulay said:

Joe

Do you get your blood work done at Life labs.?

Yes

Share this post


Link to post
Share on other sites

RonH

Well done with #18......I'm 3 behind you and doing okay except for the itchies.

BCJoe

Welcome.....I have gleaned great info on Durvalumab, anecdotal and scientific from this Forum. There are some real smart go getters here. Thank you everyone.

Barb1260

Thank you for your sentiments on the loss of my friends mother. What shocked me most was how quickly her prognosis went from "You can beat this" to “ You have a month to live". 

Just a few thoughts:

Been having a hoarse voice, loss of pitch and volume for about a month now. Oncologist thinks I have acid reflux and a month of a proton pump inhibitor (Prilosec) should be our first course of action. It's been three weeks and I still sound like Minnie Mouse or gravely. Can't seem to get my normal voice back. Now he's thinking maybe vocal chord damage from radiation to my lungs. Finally got an ENT referral but no openings until November. Seems like an awful long time to wait for an evaluation, and a longer wait if any diagnostic testing. An acute shortage of Specialists seems to be a formidable barrier here......just saying

With Gratitude and Blessings

DFK

Share this post


Link to post
Share on other sites

For sore throat during radiation, I used Prevention Oncology Mouth Rinse from amazon.com.  My radiologist had me use Calendula burn cream everyday. It was from amazon.com also. Bless you through these treatments. Soft hugs

Share this post


Link to post
Share on other sites

Robert I listened to your tune ..nice

here is part of my playlist for my infusion, I put on my earphones and relax 

1)  One of These Things First  by Nick Drake

2) Goa Sunset by Karunesh , 

3) Homemade Ice Cream by Tony Joe White

4) Wake Me by Mandolin Orange 

5) The Sun in September by Matthew Halsalle

Anyone else want to share their playlist for the Chair?

enjoy

 

 

 

 

Share this post


Link to post
Share on other sites

# 11 gone for me and all seems to be improving

DFK.

Sure hope your vocal chords are not damaged from radiation but I would gargle with warm salt water once or twice a day and maybe use hand signals to rest your voice for a while though, sure hate it when ole Onc says "could be" to anything. Shocked anyone would have to wait for so long for a specialist especially an enterologist (ENT?) How are your tsh levels and thyroid? may be a job for pcp to call for some type of imagery of your vocal chords to actually see damage or durva related issues, could be several things but wouldn't want them guessing or having to wait until November to find out , these are things I would do though.

Share this post


Link to post
Share on other sites

Good Tuesday evening to you all

Attached you will find response from AstraZeneca re: my query on imaging recommendation for best practice. I got back a lot of words but basically they do not have any recommendations while receiving Durvalumab but while in a clinical study, patients were scanned every 8 weeks. (TOMM)  If receiving Durvalumab and progression is noted, Durvalumab is discontinued as it is deemed ineffective and your MD will determine your next best course of action.

LAUREL and CHARLES-Thanks for throat wash recommendations. 

CHARLES- Thank you for being simpatico on wait time to see ENT specialist. It is a way of life here. And it pisses me off. I am still noodling if I will wait until November or ruffle a few feathers to get seen in a more timely manner. I pray that I am taken care of but I also know that action is sometimes warranted to get some proper and timely care. Congrats on #11, how wonderful to be on track. 

TOMM- I spend my infusion time catching up on e-mails and texts or lunching with friends. An hour goes by pretty fast. But I cannot resist by sharing thatr I do have a playlist that I listen to when exercising and it consists of THE ROLLING STONES, VAN MORRISON, THE DOORS, JANIS JOPLIN, THE EAGLES, JEFFERSON AIRPLANE to name a few.....spirited music gets me thru a tough routine. To say that the PBS Woodstock 50th anniversary special was a hit with me is truly an understatement.

Take care everyone

With Blessings and Gratitude, DFK

 

AstraZeneca Imaging Screening.pdf

Share this post


Link to post
Share on other sites

×
×
  • Create New...